MAUDE Adverse Event Report: MEDTRONIC EUROPE SARL SERENA QUAD CRT-P MRI SURESCAN; PULSE GENERATOR, PACEMAKER, IMPLANTABLE, WITH CARDIAC RESYNCHRONIZATION (CRT-P)

MEDTRONIC EUROPE SARL SERENA QUAD CRT-P MRI SURESCAN; PULSE GENERATOR, PACEMAKER, IMPLANTABLE, WITH CARDIAC RESYNCHRONIZATION (CRT-P)
Model Number W4TR02
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cardiac resynchronization therapy pacemaker (crt-p) had premature battery depletion.It was also noted that the right atrial (ra) lead exhibited undersensing and had an atrial lead position check failure.It was further noted that the battery depletion was expected based on the ra lead, right ventricular (rv) lead, and left ventricular (lv) lead impedance drops and increased outputs on both ra and rv leads.T-wave oversensing (twos) was observed on the atrial channel.While in office, the ra lead was reprogrammed, which included turning off the atrial lead position check due to chronic status of the lead and the previous alert.No further action was planned and the patient will continue to be monitored.The device and all three leads remain in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: 479888 lead implanted: (b)(6) 2022 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Product event summary: the device was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated that the battery had not yet reached its recommended replacement time.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SERENA QUAD CRT-P MRI SURESCAN
Common Device Name
PULSE GENERATOR, PACEMAKER, IMPLANTABLE, WITH CARDIAC RESYNCHRONIZATION (CRT-P)
Manufacturer (Section D)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
SZ  1131
Manufacturer (Section G)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
SZ   1131
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key25033464
Report Number9614453-2026-01625
Device Sequence Number9175888
Product Code NKE
UDI-Device Identifier00643169891432
UDI-Public(01)00643169891432(17)230228
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P010015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/28/2023
Device Model NumberW4TR02
Device Catalogue NumberW4TR02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date04/29/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5086MRI52 LEAD, 5086MRI58 LEAD
Patient SexMale